It's been almost a year since my last post, my shortness of breath persists and now i'm experiencing a rapid heart beat. I've seen 3 cardiologists that don't feel as though PAH is my problem, however they're not able to figure out what is causing my symptoms. I know you previously stated that the drug "adipex" by itself doesn't cause PAH, why is PAH listed as one of the "less common" side effects on it's website. Do you think I should see a PAH specialist or would it be a waste of time? I'm worried anxiety can be causing these symptoms, in the past I've had two normal echos and ekgs and chest xrays. The doctors find no reason to do a right heart catherization. Would symptoms of PAH worsen with time? Thanks for your time.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.